# SDR SWAA2024072907793

- Difficulty date: July 1, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 26,284 hours, 12,972 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OUTBD AFT FLAP LOWER INBD CORNER HAS DELAMINATION ON UPPER AND LOWER SURFACES.<[01] OK TO INSTALL L/H OUTBD AFT FLAP.;[02] OK TO INSTALL AFT OUTBD FLAP;[03] INSTALLED NEW SERVICEABLE L/H O/B AFT FLAP PER AMM 27-51-22.;[04] INSTALLED NEW SERVICEABLE L/H O/B AFT FLAP PER AMM 27-51-22. RII INSPECTION C/W.
